# SDR CAL950125

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11984
- Make and model: Airbus A300 B4-103
- Aircraft serial: 108
- Engine: Ge CF650C2
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Clog Light
- Part number: AC9227F1740
- Condition: Illuminated
- Location: Nr 1 Engine Fuel
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

EWR - FLT 0701 - THE NR 1 ENGINE FUEL CLOG LIGHT ILLUMINATED ON CLIMB-OUT OF EWR.  FUEL WAS DUMPED AND AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  THE NR 1 ENGINE FUEL FILTER WAS REMOVED AND INSPECTED.  NO CONTAMINATION OR DEFECTS WERE FOUND.  THE NR 1 ENGINE FUEL FILTER WAS REPLACED AS A PRECAUTIONARY MEASURE.  THE NR 1 ENGINE WAS RUN AT ALL POWER SETTINGS AND THE FUEL FILTER CLOG LIGHT DID NOT ILLUMINATE.  THE FUEL FILTER WAS REMOVED AND REPLACED AFTER THE ENGINE RUN.  THE REMOVED FILTER WAS INSPECTED AND NO CONTAMINATION WAS FOUND.  (X)
